Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



The hyperoctant property in orthomodular AC-lattices

Author: Ronald P. Morash
Journal: Proc. Amer. Math. Soc. 57 (1976), 206-212
MSC: Primary 06A30
MathSciNet review: 0417006
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The complete atomic orthomodular lattice $ L$ is said to have the hyperoctant property if and only if, for every orthogonal family of atoms $ \{ {a_\alpha }\} $ in $ L$ with cardinality $ \geq 2$, there exists an atom $ q$ such that $ q \leq { \vee _\alpha }{a_\alpha }$ and $ q \notin {a_\alpha }$ for each $ \alpha $. The projection lattice of any separable Hilbert space has the hyperoctant property. In this paper, we show that an abstract complete atomic orthomodular lattice possessing the additional properties, $ M$-symmetry, irreducibility, countably infinite dimension, and the angle bisection property, has the hyperoctant property. Additional remarks are made about the non-$ M$-symmetric case.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 06A30

Retrieve articles in all journals with MSC: 06A30

Additional Information

Keywords: Orthomodular lattice, Hilbert lattice, coordinatization, hyperoctant property
Article copyright: © Copyright 1976 American Mathematical Society